Authors: Mackaay, Marco
Stošić, Marko 
Vaz, Pedro
Title: A diagrammatic categorification of the q-schur algebra
Journal: Quantum Topology
Volume: 4
Issue: 1
First page: 1
Last page: 75
Issue Date: 1-Jan-2015
ISSN: 1663-487X
DOI: 10.4171/QT/34
Abstract: 
In this paper we categorify the q-Schur algebra Sq(n, d) as a quotient of Khovanov and Lauda’s diagrammatic 2-category U(sln) [16]. We also show that our 2-category contains Soergel’s [33]monoidal category of bimodules of type A, which categorifies the Hecke algebra Hq(d), as a full sub-2-category if d ≤ n. For the latter result we use Elias and Khovanov’s diagrammatic presentation of Soergel’s monoidal category of type A; see [8].
Keywords: Categorification | Q-Schur algebra | Quantum gl<inf>n</inf> | Quantum groups | Soergel category
Publisher: European Mathematical Society
Project: FCT – Fundação para a Ciência e Tecnologia, project no. PTDC/MAT/101503/2008, New Geometry and Topology
FTC - Fundação para a Ciência e Tecnologia, post-doctoral fellowship SFRH/BPD/46299/ 2008
Geometry, Education and Visualization With Applications 

Show full item record

SCOPUSTM   
Citations

22
checked on Jun 22, 2024

Page view(s)

51
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.